MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that two spyscope ds ii access and delivery catheters were attempted for use in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026, for the treatment of stricture.During the procedure, the spyscope had loss of visualization.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11: investigation results - based on the available information, the root cause of the loss of visualization cannot be established, as the product has not been returned for analysis at this time.The device has not been returned for analysis.Therefore, the root cause of the reported observations of loss of visualization and image cannot be confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review performed for the spyscope ds ii device confirmed that the event of cancelled/rescheduled - post sedation/sedation unknown was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the available information and in the absence of device return, the root cause of the reported clinical observations for this complaint is cause not established.

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25033799
Report Number3005099803-2026-01576
Device Sequence Number13092194
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)261107(10)40255072
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040255072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown